# SDR AWXA200400226

- Difficulty date: February 11, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 15,938 hours, 9,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-5 CHECK EXFOLIATION CORROSION WAS FOUND ON RT CREASE BEAM BETWEEN BS 944 AND BS 998, RBL 54.  MAINTENANCE REMOVED CORRODED SECTION OF RT CREASE BEAM BETWEEN BS 944 AND BS 998, RBL 54; FABRICATED A NEW REPLACEMENT SECTION OF CREASE BEAM; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-08 PG 1-4.
